# SDR UPS00832496

- Difficulty date: April 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT FS 1060 CORROSION ON LWR SURFACE OF UPPER FRAME FLANGE AT L36, L34L & L35L & ALSO ON FRAME CAP AT L36.  REMOVED DAMAGED SECTION OF FRAME.  FABBED REPAIR PARTS.  ALODINED AND PRIMED REPAIR PARTS AND DAMAGED AREA.  INSTALLED REPAIR IAW EO DC8-5310-1 1728 & UPS DWG DC8-53A-011.
